MathSciNet Relay Station
MathSciNet bibliographic data
MR2415737 Database Expansion Item
Friedman, Jerome; Hastie, Trevor; Höfling, Holger; Tibshirani, Robert Pathwise coordinate optimization. Ann. Appl. Stat. 1 (2007), no. 2, 302–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement